I used Plan B about 2 weeks ago and got my period about 5 days after taking the pill. I have been bleeding heavily for about 9 days. I've also had clots come out and abdominal cramping. Is this normal of the morning after pill or could I be having a miscarriage?
I would take a test, if it's a miscarriage there should still be some HCG in your system to pick up from a pregnancy. With the plan B it can cause very irregular bleeding and cycles, cramping, and many symptoms. Good luck!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.